IJPAM: Volume 38, No. 4 (2007)

JENSEN TYPE QUADRATIC-QUADRATIC MAPPING
IN BANACH SPACES

K. Ravi$^1$, R. Murali$^2$
$^{1,2}$ Department of Mathematics
Sacred Heart College
Tirupattur, Tamil Nadu, 635 601, INDIA
$^1$e-mail: shckravi@yahoo.co.in
$^2$e-mail: shcmurali@yahoo.com


Abstract.In this paper, we establish the Cauchy-Rassias stability of the functional equation
\begin{align*}
f\left(\frac{2x+y+z}{2}-w\right)&+f\left(\frac{2x+y-z}{2}+w\righ...
...\right)\\
&+f\left(\frac{2x-y-z}{2}-w\right)=4f(x)+f(y)+f(z)+4f(w)
\end{align*}
on Banach spaces.

Received: June 12, 2007

AMS Subject Classification: 39B52

Key Words and Phrases: Cauchy-Rassias stability, quadratic mapping, Jensen functional equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 38
Issue: 4